# SDR IXKA9700046

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT EWR, ON GROUND INSPECTION, GAP AT 'E' PATH COVER, TOO LARGE AT 21D FLOOR.  FILLER TRACK LIGHT INSTALLED AS PER MM 33-59-0.  (M)
